mpbser wrote:Thanks, everyone! Yes, he was given steroids. That can explain both the elevated BP and the facial swelling. He's looking much better and his BP is back to where it usually is, so it looks like the effect was thankfully only for a couple days.
Glad he's feeling better as well !
Another consideration / issue may be the infused volume and rate ... if too much is infused too rapidly, you will get a "volume overload" effect
and that will increase blood pressure and may contribute to localized edematous changes.
Just a couple of things to be discussed and considered for future infusions. The total volume will likely stay the same BUTT if it is infused more slowly ... it could help decrease the BP / swelling issues !
No doubt the dexamethasone contributes to this as well, so ask the Oncs about a possible dose decrease for this.
I eventually had minimal dex only on infusion day with no follow up and did just fine ( NO allergic / nausea reactions )
His Oncs should be able to assist and guide you with this, based on the specifics of his situation.